# SDR 02FDEA00374

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 33,135 hours, 7,679 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045502
- Part serial: 98287H05150062
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK F/O WINDSHIELD CRACKED AND CAUGHT ON FIRE. FOUND F/O WINDSHIELD DAMAGED FROM OVERHEAT CONDITION IMMEDIATELY AFTER CREW REPORTED FIRE IN THE COCKPIT.  REMOVED AND REPLACED WINDSHIELD ANTI-ICE CONTROLLER  AND WINDSHIELD.
